MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER HEAD BIOLOX OPTION Ø 40; HIP CERAMIC HEAD

MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER HEAD BIOLOX OPTION Ø 40; HIP CERAMIC HEAD
Model Number 01.29.233H
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06-apr-2023.Lot 2115395: (b)(4) items manufactured and released on 02-feb-2022.Expiration date: 2027-01-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Additional devices involved: ball heads: mectacer 01.29.242a sleeve size l (k131518) lot 22c0012: (b)(4) items manufactured and released on 08-mar-2022.Expiration date: 2027-02-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Liner: mpact 01.32.4052hc10a face-changing 10° pe hc liner ø40/g (k183582) lot 1810856: (b)(4) items manufactured and released on 04-apr-2019.Expiration date: 2024-03-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported case during the period of review.Cup: mpact 01.32.162dh acetabular shell ø62 two-holes (k132879) lot 178265: (b)(4) items manufactured and released on 20-mar-2018.Expiration date: 2023-03-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Stem: amistem-p collared 01.18.438 amistem-p collared std stem size 8 (k173794) lot 1900091: (b)(4) items manufactured and released on 02-may-2019.Expiration date: 2024-04-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
 
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2019.On (b)(6) 2022, the patient came in reporting pain due to a dislocation of the head from the liner and the cause is unknown.The surgeon revised successfully the head and liner.On (b)(6) 2022, the patient came in due to signs of an infection and the pathogen was unknown.The surgeon performed a washout and revised successfully the head and liner.Presently, on (b)(6) 2023 the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and removed all components and implanted permanent hardware.The surgery was completed successfully.

Brand Name
BALL HEADS: MECTACER HEAD BIOLOX OPTION Ø 40
Common Device Name
HIP CERAMIC HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16689565
Report Number3005180920-2023-00238
Device Sequence Number7346862
Product Code LZO
UDI-Device Identifier07630030809354
UDI-Public07630030809354
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K131518
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.29.233H
Device Catalogue Number01.29.233H
Device Lot Number2115395
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2023
Initial Report FDA Received Date04/06/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale